Bemerkungen zum Homomorphiebegriff
Mathematische Zeitschrift (1950)
- Volume: 53, page 375-386
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topPICKERT, G.. "Bemerkungen zum Homomorphiebegriff." Mathematische Zeitschrift 53 (1950): 375-386. <http://eudml.org/doc/169195>.
@article{PICKERT1950,
author = {PICKERT, G.},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {375-386},
title = {Bemerkungen zum Homomorphiebegriff},
url = {http://eudml.org/doc/169195},
volume = {53},
year = {1950},
}
TY - JOUR
AU - PICKERT, G.
TI - Bemerkungen zum Homomorphiebegriff
JO - Mathematische Zeitschrift
PY - 1950
VL - 53
SP - 375
EP - 386
KW - rings, modules, fields
UR - http://eudml.org/doc/169195
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.